| Model Number |
775100 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Three sealed physical samples were received for the investigation.The samples were visually and functionally tested, and the reported condition could not be confirmed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
Event or Problem Description
The customer reported that nurses are saying that there is air inside the tubing or bubbles and is creating a clog sometimes.